Skip to Content

Drug interactions between heparin and tirofiban

Results for the following 2 drugs:
heparin
tirofiban

Interactions between your drugs

Major

heparin tirofiban

Applies to: heparin and tirofiban

Using heparin together with tirofiban can cause you to bleed more easily. You may need a dose adjustment in addition to special testing. Call your doctor promptly if you have any unusual bleeding or bruising, vomiting, blood in your urine or stools, headache, dizziness, or weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Drug and food interactions

No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.

Therapeutic duplication warnings

No therapeutic duplications were found for your selected drugs.

Drug Interaction Classification

The classifications below are a guideline only. The relevance of a particular drug interaction to a specific patient is difficult to determine using this tool alone given the large number of variables that may apply.
Major Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.
Moderate Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.
Minor Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.
Unknown No information available.

Do not stop taking any medications without consulting your healthcare provider.

Further information

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Hide